# SDR 4DPA2022090600002

- Difficulty date: September 6, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N251JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 36,781 hours, 33,476 cycles
- System (JASC): 2300 · Communications System
- Part: Interface Unit
- Condition: Loose
- Location: Nose E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VIBRATION SOUNDS COMING FROM LEFT MOST FRONT NOSE SECTION, DURING DEPARTURE. AFTER REACHING 10,000 PIC NOTICED MORE VIBRATION ALONG WITH A LOUD VIBRATION SOUND. CREW CONTACTED MOC IN FLIGHT, AND AFTER CONVERSATION WITH MOC CREW DECIDED TO TURN BACK AROUND. WHILE TURNING BACK AROUND TOWARDS THE ARRIVAL INTO OAK THE FLOOR ON THE FO SIDE STARTED TO VIBRATE, AND FO WAS ABLE TO HEAR THE LOUD SOUND FROM HIS SIDE OF THE AIRCRAFT.  MX TROUBLESHOT BY INSPECTING AIRCRAFT.  NOSE GEAR INSPECTED NO DEFECTS. IN NOSE AVIONICS BAY FOUND UNILINK ACARS INTERFACE UNIT. {FMS CONFIGURATION UNIT) LOOSE. TIGHTENED THE SUPPORT SCREW OPS OK. PERFORMED CHECK FLIGHT NO FURTHER ISSUES.
